Conics in Minkowski geometries

Kurusa, Árpád: Conics in Minkowski geometries.
AEQUATIONES MATHEMATICAE, 92 (5). pp. 949-961. ISSN 0001-9054 (2018)

[img] Text
minkconi.pdf - Accepted Version
Closed access: Repository staff only

Download (571kB) | Request a copy
[img] Text
15934_tartalom.pdf - Additional Metadata
Closed access: Repository staff only

Download (282kB) | Request a copy
Item Type: Article
Journal or Publication Title: AEQUATIONES MATHEMATICAE
Date: 2018
Volume: 92
Number: 5
Page Range: pp. 949-961
ISSN: 0001-9054
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 3424053
DOI id: https://doi.org/10.1007/s00010-018-0592-1
Date Deposited: 2019. Jul. 03. 09:32
Last Modified: 2019. Jul. 12. 09:15
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15934

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year